[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.197.171.35. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Article
February 28, 2011

Error in Wording in: Persistence of Cardiovascular Risk After Rofecoxib Discontinuation

Arch Intern Med. 2011;171(4):305. doi:10.1001/archinternmed.2010.546

Error in Wording. In the Research Letter titled “Persistence of Cardiovascular Risk After Rofecoxib Discontinuation” by Ross et al, published in the December 13/27 issue of the Archives (2010;170[22]:2035-2036), an error occurred in the “Results” section on page 2035, where the last sentence should have read “Overall, an investigator-reported cardiovascular thromboembolic adverse event or death occurred during off-drug follow-up for 45 subjects, 32 in 287 patient-years among rofecoxib users and 13 in 234 patient-years among placebo users (RR, 2.01; 95% CI, 1.05-3.82; P = .03) (Figure).”

First Page Preview View Large
First page PDF preview
First page PDF preview
×